# SDR AALA201509109005

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 2,256 hours, 918 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANNUNCIATION 3L, CHECK DOOR PRESS, ON FLIGHT ATTENDANT PANEL.  CHARGED 3L DOOR IAW AMM 52-22-00 TO NORMAL PRESS, OK FOR SERVICE.
